# SDR RAIA951101

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 2758A000
- Condition: Failed
- Location: Lt Cabin Duct
- Part time: 9,321 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT NR 4761 - LEFT AIR OFF CAPTION ILLUMINATED IN FLIGHT, UNABLE TO RESET.  MAINTENANCE REMOVED AND REPLACED LEFT OVER PRESSURE SWITCH.  OPERATIONAL CHECK GOOD.  (M)
